Uniform Ends

Shekutkovski, Nikita and Atanasova-Pacemska, Tatjana (2005) Uniform Ends. Mathematica Balkanica, 19 (3-4). pp. 435-443.

[img]
Preview
Text
matematika_balkanika.pdf

Download (1471Kb) | Preview

Abstract

We study the notion of uniform end for non-compact metric space and the related notion of ends. We show the main properties of set and space of uniform ends.

Item Type: Article
Uncontrolled Keywords: end, uniform end, uniform local connectedness, uniformly simple
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Tatjana A. Pacemska
Date Deposited: 25 Dec 2012 14:07
Last Modified: 18 Jun 2013 12:12
URI: http://eprints.ugd.edu.mk/id/eprint/4459

Actions (login required)

View Item View Item